1. S. A. Ahanger, A. H. Shah, Epimorphisms, Dominions and Varieties of Commutative Posemigroups, Asian European Journal of Mathematics (D.O.I: 10.1142/S1793557121500480) (2020).
2. S. A. Ahanger, A. H. Shah, N. M. Khan, Permutative Varieties of Posemigroups, Comm. Algebra, (7) 49 (2021, 2758-2774.
3. L. S. Bloom, Variety of ordered algebras, J. Comput. System Sci. 13 (1976), 200-212.
4. P. M. Higgins, Saturated and Epimorphically Closed Varieties of Semigroups, J. Austral. Math. soc. (Series A) 36 (1984),153-175 .
5. J. M. Howie, Fundamentals of Semigroup Theory, Clarendon Press, Oxford (1995).
6. N. M. Khan, On Saturated Varieties and Consequences of Permutative Identities,
J. Austral. Math. soc. (Series A) 38 (1985), 186-197.
7. N. M. Khan, Epimorphically Closed Permutation Varieties, Trans. Amer. Math. Soc. (2) 287 (1985), 507-528.
8. N. Sohail and L. Tart, Dominions, Zizags and epimorphisms for partially ordered
semigroup, Acta Et Commentationes Universitatis Tartuensis De Mathematica,
(1) 18 (2014), 81-91.